# SDR HNAA2025091100619

- Difficulty date: August 23, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR CROSSBEAM AT FR18 BETWEEN LH FLOOR SILL #1 AND LH OMEGA BEAM HAS CORROSION.  R&R GALLEY FLOOR CROSSBEAM AT FR18 BETWEEN LH FLOOR SILL #1 AND LH OMEGA BEAM IAW EMB 145 SRM51-40-02.
